Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 56, No. 4 (October, 2004)
T. Arakawa and M. Kaneko On multiple L-values 967−991
H. Yagisita Blow-up profile of a solution for a nonlinear heat equation with small diffusion 993−1005
H. Yagisita Variable instability of a constant blow-up solution in a nonlinear heat equation 1007−1017
T. Saito On the fundamental solutions of linear Fuchsian partial differential equations 1019−1029
S. Dragomir and S. Nishikawa Foliated CR manifolds 1031−1068
E. Fujikawa, H. Shiga and M. Taniguchi On the action of the mapping class group for Riemann surfaces of infinite type 1069−1086
H. Shiga On holomorphic mappings of complex manifolds with ball model 1087−1107
S. Yamazaki Microlocal boundary value problem for regular-specializable systems 1109−1129
M. Chen Inequalities of Noether type for 3-folds of general type 1131−1155
S. Goto and H. Sakurai The reduction exponent of socle ideals associated to parameter ideals in a Buchsbaum local ring of multiplicity two 1157−1168
K. Hayasida and Y. Ikeda Dirichlet problem for evolutionary surfaces of prescribed mean curvature in a non-convex domain 1169−1201
N. Hashiguchi A surgery formula for the discrete Godbillon-Vey invariant 1203−1209
T. Noda and M. Oda Laplacian comparison and sub-mean-value theorem for multiplier Hermitian manifolds 1211−1219
M. Suzuki, N. Tahara and K. Takano Hierarchy of Bäcklund transformation groups of the Painlevé systems 1221−1232
T. Tsuboi Regular projectively Anosov flows on the Seifert fibered 3-manifolds 1233−1253

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.